# SDR SWAA2020031242365

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 22,130 hours, 9,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP @ 12D IS LOOSE CAUSES A TRIPPING HAZZARD        SECURED PHOTO LUMINESCENT STRIP AT 12D USING SIP
